MAUDE Adverse Event Report: MENTOR MEDICAL SYSTEM B.V. SILTEX ULTRA HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR MEDICAL SYSTEM B.V. SILTEX ULTRA HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3545295
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient who underwent breast augmentation surgery with two 295cc mentor memorygel breast implants experienced bilateral rupture post procedure.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for breast prosthesis a.
 
Additional Manufacturer Narrative
In may 9, 2022, mentor became aware that patient's impacted device is a 295cc siltex ultra high profile, catalog: 3545295, lot: 6511330.The device reported in this complaint was manufactured in leiden, netherlands.The leiden breast implants that are manufactured and distributed under the mentor brand but are not approved for import into the united states do not meet the criteria for mdr reporting as a same or similar device to a device that is marketed in the united states.Specifically, the devices differ in manufacturing processes and device specifications.Therefore, events that involve these devices would not need to be reported as mdrs.No further reports would be submitted.G1.Manufacturer site fax (b)(6).G1.Manufacturer site phone (b)(6).G1.Manufacturer site zip code extension (b)(6).Manufacturer¿s reference number: (b)(4).

Brand Name
SILTEX ULTRA HIGH PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR MEDICAL SYSTEM B.V.
zernikedreef 2
leiden TX
NL 
Manufacturer (Section G)
MENTOR TEXAS
zernikedreef 2
leiden TX
NL  
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
6465917981
MDR Report Key14191120
Report Number1645337-2022-04609
Device Sequence Number14099060
Product Code FWM
UDI-Device Identifier00081317007104
UDI-Public00081317007104
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2016
Device Model Number3545295
Device Catalogue Number3545295
Device Lot Number6512894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date04/23/2022
Supplement Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale